I have been dating a man younger than me, and we live 4 hours away from each other. We have phone sex several times a day (2-3) but this time when we met and spent the night, he thought he was hard, but he was too soft for intercourse. He does take zoloft for anxiety. I have tried everything i can think of. I gave him oral sex and it was just about hard and then soft again. He is uncircumsized too. any thoughts?
Well, depression/anxiety and antidepressants all cause ED. Try to do your best to encourage him, don't let him worry about it and don't make him think it's a big deal. Make sure he knows you enjoy yourself regardless of the state of his penis.
It might get better, but if it is the zoloft, it probably won't unless he switches meds.
Depression and anxiety can cause problems on its own. Also, the meds can cause them. I know personally that my meds for post partum depression (Lexapro) have caused a low sex drive and we now have to use lubrication.